# SDR AALA201808229028

- Difficulty date: August 20, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 24,718 hours, 9,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OVERHEAD EMERGENCY LIGHT ABOVE SEAT ROW 16ABC WAS INOPERATIVE.  TROUBLESHOT IAW FRM 33-50-00-810-801. REPLACED BATTERY PACK M1670 IAW AMM 33-51-06. OPS CHECKED GOOD.
